# SDR USAA980611

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815108
- Condition: Corroded
- Location: Bs 344
- Part time: 37,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM STATION 344 BETWEEN LBL 18 TO RBL 10 UPPER CHORD CORROSION TASK NR C53-107-01.  REPAIRED PER SRM 53-10-51.  (M)
